# SDR M17F20240122009

- Difficulty date: January 17, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: XAEBN
- Make and model: Boeing 737-8
- Aircraft serial: 39017
- Aircraft time: 29,996 hours, 19,340 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 4325
- Condition: Malfunctioned
- Location: Rt Wing Te Flaps
- Part time: 30,000 hours, 19,341 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING FINA APPROACH FLAP LEVER IN 30 BUT INDICATION IN 15.
